MURAL - Maynooth University Research Archive Library

    Items where Author is "Berman, Abraham"

    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 1.


    Berman, Abraham and Laffey, Thomas and Leizarowitz, Arie and Shorten, Robert N. (2006) On the second eigenvalues of matrices associated with TCP. Linear Algebra and its Applications, 416 (1). pp. 175-183. ISSN 0024-3795

    This list was generated on Fri Jun 14 23:37:06 2024 UTC.